Applied Mathematics

Vol.3 No.1(2012), Paper ID 16756, 5 pages

DOI:10.4236/am.2012.31003

 

A Note on Stability of Longitudinal Vibrations of an Inhomogeneous Beam

 

Prasanta Kumar Nandi, Ganesh Chandra Gorain, Samarjit Kar

 

 

Copyright © 2012 Prasanta Kumar Nandi, Ganesh Chandra Gorain, Samarjit Kar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


P. Nandi, G. Gorain and S. Kar, "A Note on Stability of Longitudinal Vibrations of an Inhomogeneous Beam," Applied Mathematics, Vol. 3 No. 1, 2012, pp. 19-23. doi: 10.4236/am.2012.31003.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.